# SDR ASAA2021041034540

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,280 hours, 6,488 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED MOMENTARILY AT CRUISE ALTITUDE OPERATION RESTORED IN APPROXIMATELY 30-60 SECONDS. GROUNDED - YES. ACCOMPLISHED FMC BITE, PRES POS LAT RATE FAULT ON LAST LEG LOGGED. ACCOMPLISHED B737-900 FIM 34-61 TASK 824 BOTH ADIRUS NO CURRENT FAULTS AND NO FAULT HISTORY. ALL SENSORS FOR BOTH FMC'S TEST GOOD REF FIM 34-61 TASK 801.
